Journal of Applied Mathematics

On Arc Connectivity of Direct-Product Digraphs

Tiedan Zhu and Jianping Ou

Full-text: Open access

Abstract

Four natural orientations of the direct product of two digraphs are introduced in this paper. Sufficient and necessary conditions for these orientations to be strongly connected are presented, as well as an explicit expression of the arc connectivity of a class of direct-product digraphs.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 424023, 6 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495225

Digital Object Identifier
doi:10.1155/2012/424023

Mathematical Reviews number (MathSciNet)
MR2956509

Zentralblatt MATH identifier
1258.05042

Citation

Zhu, Tiedan; Ou, Jianping. On Arc Connectivity of Direct-Product Digraphs. J. Appl. Math. 2012 (2012), Article ID 424023, 6 pages. doi:10.1155/2012/424023. https://projecteuclid.org/euclid.jam/1355495225


Export citation